A mean value formula for the regular solution of a hyperbolic equation
Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1802-1803
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_10_a21,
author = {E. I. Moiseev and V. V. Tikhomirov and E. A. Kozlov},
title = {A mean value formula for the regular solution of a hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1802--1803},
year = {1983},
volume = {19},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_10_a21/}
}
TY - JOUR AU - E. I. Moiseev AU - V. V. Tikhomirov AU - E. A. Kozlov TI - A mean value formula for the regular solution of a hyperbolic equation JO - Differencialʹnye uravneniâ PY - 1983 SP - 1802 EP - 1803 VL - 19 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_10_a21/ LA - ru ID - DE_1983_19_10_a21 ER -
E. I. Moiseev; V. V. Tikhomirov; E. A. Kozlov. A mean value formula for the regular solution of a hyperbolic equation. Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1802-1803. http://geodesic.mathdoc.fr/item/DE_1983_19_10_a21/